# SDR AALA201811289002

- Difficulty date: November 27, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 30,307 hours, 11,816 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lens
- Condition: Missing
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L1 DOOR ASSIST BOTTLE VIEWING WINDOW MISSING LENS. RE-ATTACHED DOOR ASSIST VIEWING WINDOW WITH ADHESIVE. OK FOR CONTINUED SERVICE.
